# SDR SWAA2024050673389

- Difficulty date: April 10, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N8570W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36952
- Aircraft time: 19,664 hours, 10,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 927-947 Rbl22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN STA927 TO STA947.5 AND RBL22 AFT CARGO COMPARTMENT 2024-254600<[01] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN STA927 TO STA947.5 AND RBL22 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DRAWING 147A7500 SHEET 39 REV-.SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN STA927 TO STA947.5 AND RBL22 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DRAWING 147A7500 SHEET 39 REV-.SEE INDIVIDUAL SIGN-OFF BELOW.
